Quantum cluster algebra structures on quantum Grassmannians and their quantum Schubert cells:the finite-type cases

Grabowski, Jan and Launois, Stéphane (2011) Quantum cluster algebra structures on quantum Grassmannians and their quantum Schubert cells:the finite-type cases. International Mathematics Research Notices, 2011 (10). pp. 2230-2262. ISSN 1073-7928

[img]
Preview
PDF (Quantum cluster algebra structures on quantum Grassmannians and their quantum Schubert cells: the finite-type cases)
0912_4397v1.pdf - Submitted Version

Download (322kB)
Item Type:
Journal Article
Journal or Publication Title:
International Mathematics Research Notices
Additional Information:
This is a pre-copy-editing, author-produced PDF of an article accepted for publication in International Mathematics Research Notices following peer review. The definitive publisher-authenticated version Grabowski et al. Quantum cluster algebra structures on quantum Grassmannians and their quantum Schubert cells International Mathematics Research Notices 2011 10 2230-2262 is available online at: http://imrn.oxfordjournals.org/content/2011/10/2230.abstract?ijkey=dS5XhLDbig024wE&keytype=ref
Uncontrolled Keywords:
/dk/atira/pure/subjectarea/asjc/2600
Subjects:
ID Code:
53085
Deposited By:
Deposited On:
09 Mar 2012 02:47
Refereed?:
Yes
Published?:
Published
Last Modified:
18 Oct 2020 00:38